MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2015-213685

Медицинская библиотека · BMJ case reports · 2016

Constipation complication: lung injury following inadvertent intravenous injection of liquid paraffin.

Williams Siôn Edryd, Docherty Marie Helena

Клинический случайСтатьяПеревод в очереди

Аннотация

Liquid paraffin is a highly refined petroleum derivative commonly used medicinally as an oral laxative in Lesotho. We present the case of a 22-year-old Basotho woman admitted under the care of gynaecology in a rural hospital in Lesotho. She was inadvertently administered 10 mL of intravenous liquid paraffin. There were no immediate complications. After 48 h, the patient became unwell with frank haemoptysis and features of systemic inflammation. A chest X-ray demonstrated new bilateral pulmonary infiltrates. She made a full clinical and radiological recovery with a 5-day course of high-dose oral prednisolone and broad-spectrum antibiotics. She was discharged home in a stable condition.

Для цитирования: Williams Siôn Edryd, Docherty Marie Helena. Constipation complication: lung injury following inadvertent intravenous injection of liquid paraffin.. BMJ case reports. 2016. DOI: 10.1136/bcr-2015-213685.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.